# SDR ASAA2017012619578

- Difficulty date: January 26, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 30,686 hours, 9,201 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350594510
- Part serial: GRTF3935
- Condition: Contaminated
- Location: Nr 2 Engine
- Part time: 21,726 hours, 6,574 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE STARTER FOUND WITH UNACCEPTABLE AMOUNT OF MAGNETIC CONTAMINATION PER ASA TASK CARD N2480001.  ACFT GROUNDED.  REMOVED & REPLACED THE NR 2 STARTER UNIT IAW AMM 80-11-01. OPS AND LEAK CHECKED GOOD.
